“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7345
School of Mathematics
  Title:   Some new 4-designs
  Author(s): 
1.  Z . Eslami
2.  B. Tayfeh-Rezaie
3.  G. B. Khosrovshahi
4.  M. Mohammad-Noori
  Status:   Published
  Journal: Ars Combin.
  Vol.:  73
  Year:  2004
  Pages:   225-229
  Supported by:  IPM
  Abstract:
The existence question for the family of 4−(15,5,λ) designs has long been answered for all values of λ except λ = 2[1,5,9]. Here, we resolve this last undecided case and prove that 4−(15,5,2) designs are constructible.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right